# SDR AALA201803199031

- Difficulty date: March 16, 2018
- Submitted: March 19, 2018
- Operation: Air carrier
- Aircraft: N658AW
- Make and model: Airbus A320-232
- Aircraft serial: 1110
- Aircraft time: 64,612 hours, 24,311 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Unknown
- Location: L2 Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT ATTENDANTS COULD NOT ARM THE L2 DOOR SLIDE PRIOR TO PUSH BACK.  MAINTENANCE ACCOMPLISHED A GENERAL VISUAL INSPECTION OF THE L2 DOOR STOP ASSEMBLY IAW AMM 52-13-00, AND PERFORMED SATISFACTORY OPS CHECK.
